# SDR UHLA201505040648

- Difficulty date: May 4, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 29,359 hours, 18,134 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, FWD UPPER FLANGE AND FWD LOWER FLANGE ARE CRACKED AT AFT ENDS AT RIB 11. REPAIRED HORIZONTAL STAB RIB 11A IAW ETD2014-170-039332, REV A.
